# SDR EON2003F00000

- Difficulty date: August 27, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N62230
- Make and model: Dhav DHC2*
- Aircraft serial: 707
- Engine: Pwa R985*
- System (JASC): 7120 · Engine Mount Section
- Part: Lock
- Part number: A39783B
- Condition: Fractured
- Location: Engine
- Part time: 1,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 100 HOUR COMPRESSION TEST, THE ENGINE STOPPED BETWEEN TWO POSITIONS OF APPROXIMATELY 60 DEGREES OF PROP ROTATION FROM HARD INTERNAL CONTACT, FURTHER INVESTIGATION REVELLED THAT THE LOCK BAR ON THE NR 4 ROD LINK PIN HAD FRACTURED AND ALLOWED THE ROD PIN TO BACK OUT OF THE MASTER ROD.  THE LOCKED CONDITION WAS CAUSED BY THE ROD PIN CONTACTING THE COUNTER WEIGHT.  FURTHER INVESTIGATION FOUND THE LOCK BAR FOR THE ROD LINK PINS ON CYLINDERS 6 AND 7 HAD ALSO FRACTURED WITH NO PIN MIGRATION NOTED.  NO PROBABLE CAUSE, NOW.
